# SDR UALA2012010900213

- Difficulty date: January 8, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 76,935 hours, 23,893 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING IN E&E COMPARTMENT JUST AFT OF RT OF TUNNEL HAS SIGNS OF OVERHEAT.  SEE SMC10 WD24-53-51 DUE TO CHAFING AGAINST METAL CLAMP ON AC DUCT BELOW FLOORBOARD.  SLEEVING DAMAGED ON WIRE RPR'D PER BOEING STD PRACTICES 20-10-13, PG 47.
